# SDR IPXA2025102411698

- Difficulty date: September 15, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,519 hours, 14,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 143DF HAS TWO INSERTS PULLED THROUGH. 33-051. REMOVED 2EA DAMAGED INSERTS AND REPLACED WITH 2EA NEW INSERTS P/N SL618-3CM BATCH # 0004404298 IAW EO # A300-5320-16407.
